# SDR REXA2016020500210

- Difficulty date: February 5, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 412BT FWD CLIPS CHAFED.  R & R CLIPS & APPLIED NEW SILKSCREEN PLACED ON 412BT IAW AMM 11-10-03-400-801 & SRM 51-42-02.
